• DocumentCode
    424850
  • Title

    Verifying asymptotic bounds for discrete-time sliding mode systems with disturbance inputs

  • Author

    Kapinski, James ; Krogh, Bruce H.

  • Author_Institution
    Dept. of Electr. & Comput. Eng., Carnegie Mellon Univ., Pittsburgh, PA, USA
  • Volume
    3
  • fYear
    2004
  • fDate
    June 30 2004-July 2 2004
  • Firstpage
    2852
  • Abstract
    This work presents a procedure for verifying asymptotic bounds on the behaviors of a class of discrete-time hybrid systems with disturbance inputs. First, an invariant set satisfying the given asymptotic bounds is computed. Then, conservative approximations of the reachable sets starting from the set of initial states are computed until the target invariant set is reached. Both steps in the procedure use LMI-based algorithms for computing minimal-volume ellipsoidal approximations to the actual reachable sets. The methods are particularly useful for analyzing the asymptotic behaviors of discrete-time sliding mode systems. The approach is illustrated for two examples.
  • Keywords
    discrete time systems; invariance; linear matrix inequalities; reachability analysis; variable structure systems; LMI-based algorithms; asymptotic bounds; discrete-time hybrid systems; discrete-time sliding mode systems; disturbance; invariant set; minimal-volume ellipsoidal approximations; reachable sets;
  • fLanguage
    English
  • Publisher
    ieee
  • Conference_Titel
    American Control Conference, 2004. Proceedings of the 2004
  • Conference_Location
    Boston, MA, USA
  • ISSN
    0743-1619
  • Print_ISBN
    0-7803-8335-4
  • Type

    conf

  • Filename
    1383899